# SDR HEEA076938

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 16,433 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 7610208500046
- Part serial: A13402370
- Condition: Binding
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DROOP STOP BINDS UP WHEN INSTALLED.  FOUND WHEN TORQUEING UP SPINDLE.  A BIND PREVENTS THE DROOP STOP FROM RETURNING TO STATIC POSITION AT SHUTDOWN.  IT IS FREE TO MOVE WHEN NOT INSTALLED. PENDING VENDOR REPAIR.
